# SDR IPXA2019051041966

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,122 hours, 13,276 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR RT INBD FLAP LEADING EDGE DAMAGE (DENTED). ACCOMPLISHED INTERIM MINOR REPAIR PER EO A300-5750-92544A 05577896 5-9-19/ AS PER EO A300-5750-72544A, ACCOMPLISHED HFEC PER NDTM / PART 6,51-00-08 AND HFEC ILLEG SCAN PER NDSM PART 6, 51-10-01 NO CRACKS NOTED. ACCOMPLISHED ULTRASOUND THICKNESS CHECK.  AIRCRAFT OK FOR SERVICE.
